MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 18MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 18MM; KNEE TIBIAL INSERT
Model Number 1517-10-718
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dair procedure for infection.Primary surgery early 2021, dr (b)(6) hosp.Procedure today dair procedure for infection dr (b)(6) who does not appear on cst list.Doi: 2021, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ATTUNE CRS RP INSRT SZ 7 18MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12533928
Report Number1818910-2021-21205
Device Sequence Number16497565
Product Code JWH
UDI-Device Identifier10603295056188
UDI-Public10603295056188
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-718
Device Catalogue Number151710718
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM.; ATTUNE CRS RP INSRT SZ 7 18MM.; ATUN FEM SLV M/L 30MM HALF POR.; ATUN TIB SLV M/L 37MM HALF POR.; ATUNE PRESSFIT STR STEM16X60MM.; UNK KNEE STEM ATTUNE REVISION.; UNK KNEE TIBIAL TRAY ATTUNE REVISION.; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 18MM; ATUN FEM SLV M/L 30MM HALF POR; ATUN TIB SLV M/L 37MM HALF POR; ATUNE PRESSFIT STR STEM16X60MM; UNK KNEE STEM ATTUNE REVISION; UNK KNEE TIBIAL TRAY ATTUNE REVISION
Outcome Attributed to Adverse Event Required Intervention;